Facebook Instagram Twitter RSS Feed Back to top

Approximation of measurable multifunctions

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Beata Kubiś
Detaily:
Rok, strany: 2000, 249 - 255
O článku:
We investigate the problem of approximation of measurable multifunctions by sequences of continuous or measurable simple ones. We apply some known approximation theorems for single-valued maps to obtain results for multifunctions.
Ako citovať:
ISO 690:
Kubiś, B. 2000. Approximation of measurable multifunctions. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 249-255. 1210-3195.

APA:
Kubiś, B. (2000). Approximation of measurable multifunctions. Tatra Mountains Mathematical Publications, 19(2), 249-255. 1210-3195.